Forced transverse oscillations in a simple spring-mass system

Forbes Lawrence K. (1991) Forced transverse oscillations in a simple spring-mass system. SIAM Journal on Applied Mathematics, 51 5: 1380-1396.

Author Forbes Lawrence K.
Title Forced transverse oscillations in a simple spring-mass system
Journal name SIAM Journal on Applied Mathematics   Check publisher's open access policy
ISSN 0036-1399
Publication date 1991
Sub-type Article (original research)
Volume 51
Issue 5
Start page 1380
End page 1396
Total pages 17
Subject 2600 Mathematics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:17:44 EST by System User